Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
7 Posts
Discussion Starter · #1 ·
Hello all. Sorry for my English. I suffer from IBS-D 24 years ago (I’m 24 years old: D).I see a post on your forum about one week ago about Habba syndrome. After that I used cholestyramine for 3 day and I see a big change my bowel movement. (Before this I have to go to bathroom 8-10 per day and after that it’s decrease to 2-3 per day and soft stool).At this morning I have an attack again and I suffer from D. this incident disappointed me. Well now I want to know thatDo you think my syndrome is Habba or IBS?Is there any food that increase bile acid and leads to decrease the effect of cholestyramine?(When I see this big change I surprised and I eat anything that I want like fat foods, fruits, Cola, and anything that I eat before carefully )Is there any medicine that can help cholestyramine for controlling D?How much cholestyramine can I used and when I must used it?(before or after meal) Thank you
 

·
Registered
Joined
·
14,427 Posts
I think you will find things are much better if you eat a lower fat diet. You may need to be careful still with your diet.. (avoiding junk food etc.. soda.. etc) even with the cholestyramine.We cannot diagnose you so you will need to see a Dr to find out if you have Habba or not.You should take the cholestyramine as your Dr prescribed it.
 

·
Registered
Joined
·
34,955 Posts
I do not think you can tell Habba from IBS-D by any particular symptom.That drug is also used to treat both, so that doesn't tell them apart, either.High fat foods and high fructose corn syrup in sodas can both increase diarrhea and not just from bile.So even with the drug you may need to be careful with your diet. Heck even totally healthy people can eat too much of something and trigger diarrhea.
 

·
Registered
Joined
·
7 Posts
Discussion Starter · #4 ·
thank you for reply.I think this a Miracle for me.Cholystramin changes my life.I feel so comfortable but i concerned about side effect of this med in long time.Do you have any suggestion about this?
 

·
Registered
Joined
·
7 Posts
Discussion Starter · #6 ·
Hi.I send this post about 2 weeks ago.I was so happy when i found that cholestyramin can help me.At this moment i have a problem with cholestyramin.I feel very comfortable with cholestyramin but when i use it, my stomach makes crazy embarrassing sound.Iwant to know that can i solve this problem?thx alot
 

·
Registered
Joined
·
14,427 Posts
I don't know but maybe it could be gas??? Have you tried an anti-gas agent to see if that helps?
 

·
Registered
Joined
·
7 Posts
Discussion Starter · #8 ·
Thank you for reply.I don't used anti gas any way.What kind of anti-gas can I used?I feel this problem when I used loperamide too.I feel this problem at left side of my abdominal.
 

·
Registered
Joined
·
34,955 Posts
Simethicone is the main antigas thing. You often can get Loperamide with that added. If not buy it separately. May need to take it regularly (like one with each meal) for a couple of days to get it where you need it. It doesn't go through the blood stream so in your stomach it doesn't do much for the lower part of the colon. Too far away.Usually products are called things like Gas-X or Wind-Eze.
 
1 - 10 of 10 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top